# SDR IPXA10560496

- Difficulty date: May 13, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1030
- Condition: Gouged
- Location: Bs 1580 S7-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, THE MAIN CARGO BAY FRAME INNER FLANGE HAS 5 SCREW GOUGES BS 1580 STR 7-16R.  REPAIRED MAIN CARGO BAY FRAME INNER FLANGE GOUGES IAW SRM 53-00-07-1A, SRM 51-10-02-0G, SRM 51-40-05-0G AND ER NR 10-2799.
